# SDR AALA201606019007

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 41,660 hours, 27,240 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GROUNDED.  REPORTED A LOSS OF PRESS & FLUID QTY OF THE YELLOW HYD SYS. DECLARED AN EMERGENCY & DIVERTED WHERE THE ACFT LANDED SAFELY & TAXIED TO THE GATE UNDER ITS OWN POWER.  FOUND A CHAFED HYD LINE ON THE NR 2 ENG HYD CONTROL UNIT.  REPLACED THE DEFECTIVE LINE & ACCOMPLISHED A SATISFACTORY LEAK & OPS CHECKED IAW AMM 29-13-49.
